MathSciNet Relay Station
MathSciNet bibliographic data
MR1503070 Contributed Item
McShane, E. J. On the semi-continuity of double integrals in the calculus of variations. Ann. of Math. (2) 33 (1932), no. 3, 460–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement